# SDR USAA061304

- Difficulty date: November 1, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Aircraft time: 59,500 hours, 59,500 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 312 BUTT LINE 0 CORROSION.  REMOVED DAMAGED SECTION OF TEE CAP AND INSTALLED REPAIR PARTS IAW SRM 53-10-51 LEVEL 2 C53-107-02, DEFECT SIZE: .25 INCH.
